Recoverable Values for Independent Sets

Uriel Feige, Daniel Reichman. Recoverable Values for Independent Sets. In Luca Aceto, Monika Henzinger, Jiri Sgall, editors, Automata, Languages and Programming - 38th International Colloquium, ICALP 2011, Zurich, Switzerland, July 4-8, 2011, Proceedings, Part I. Volume 6755 of Lecture Notes in Computer Science, pages 486-497, Springer, 2011. [doi]

References

No references recorded for this publication.

Cited by

No citations of this publication recorded.